My son had DTap, Polio, Chicken Pox, and MMR Vaccines now can barely move?



My son just got his vaccines today for his four year old check up. He got DTap, Polio, Chicken Pox, and MMR Vaccines. But since he got home from the doctor’s, he has been complaining about his thighs and legs hurting. He walks around limping and can barely move. What can I do to help him? Should I take him to the hospital?




advertisement:

4
Doctor Answers And General Comments : (both members and visitors can post)

avatar
4 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
4 Comment authors
Dr MasrDr MahaveerDr Ahmed FawzyDr. Ayman Darrag Recent comment authors
  Subscribe  
Notify of
Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Hi ..
This is very normal after those injections,
Cold water compress with starch powder can help ..
Cetal syrup and anti bruise creams are good choices..
Do not worry ..

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
This is common 4th or 5th DTaP vaccine side effects , yet take him to the hospital to be under doctors supervision , you can try cold application and compression ,allso check him for fever
Good Luck k

Dr Mahaveer
Member
Dr Mahaveer

hi,
this is post-injection malaise with bodyache.
happens with vaccines generally and subsides within 2 days.
give paracetamol twice / thrice a day depending upon the symptoms.
do not apply heat to the injected part to avoid abscess formation.
thanks

Dr Masr
Member
Dr Masr

Wait and see, give him analgesics, not to worry , normal reaction, but if it persists , u ll need to do full examination and investigate